Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{M:2004,
author = {M, Hairer and GA, Pavliotis},
journal = {J. Stat. Phys 117 (1-2): 261-279 OCT 2004},
title = {Periodic homogenization for hypoelliptic diffusions},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - M,Hairer
AU - GA,Pavliotis
PY - 2004///
TI - Periodic homogenization for hypoelliptic diffusions
T2 - J. Stat. Phys 117 (1-2): 261-279 OCT 2004
ER -